# SDR DHL9770247D

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65184422
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT MID GALLEY DOOR CUTOUT INSIDE FRAME HAS TWO CRACKS AT UPPER FWD CORNER.  REPLACED FRAME PER SRM 53-10-0.
